Connect with others who understand.

sign up log in
About MyEpilepsyTeam
Real members of MyEpilepsyTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Lyrica

Lyrica

I have been placed on Lyrica for neurological reasons other than seizures. I noticed my back pain has diminished a bit. My neuropathy hasn't bothered me as much too which can be a problem. I read the side effects and haven't experienced most. Could this diminished feeling of pain cause a problem being I am diabetic? I don't take any meds for diabetes (diet-controlled) and on the lowest doses of my blood pressure meds. Could Lyrics cause a problem for me?

A MyEpilepsyTeam Member said:

Just opposite for me, I have a lumbar injury already, the pain sky rocketed so much I had to be put on vicoden for a month. During that time I got so tired of saying, no in not tearing up my allergies are killing me. My mother takes that for connective tissue problem, She loves it, no more dropping glasses or her knees just giving out.

posted over 3 years ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in